Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 12, Pages 707-714
http://dx.doi.org/10.1155/S0161171201007165

On minimal artinian modules and minimal artinian linear groups

1Mathematics Department, Dnepropetrovsk University, Provulok Naukovyi 13, Dnepropetrovsk 49050, Ukraine
2Mathematics Department, National University, 9920 S. La Cienega Blvd, Inglewood 90301, CA, USA

Received 19 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leonid A. Kurdachenko and Igor Ya. Subbotin, “On minimal artinian modules and minimal artinian linear groups,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 12, pp. 707-714, 2001. https://doi.org/10.1155/S0161171201007165.